Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Codimension 2 nonfibrators with finite fundamental groups
HTML articles powered by AMS MathViewer

by R. J. Daverman PDF
Proc. Amer. Math. Soc. 127 (1999), 881-888 Request permission


Fibrators are $n$-manifolds which automatically induce approximate fibrations, in the following sense: given any proper mapping $p$ from an $(n+k)$-manifold onto a finite-dimensional metric space such that, up to shape, each point-preimage is a copy of the fibrator, $p$ is necessarily an approximate fibration. This paper sets forth new examples, for the case $k=2$, of nonfibrators whose fundamental groups are finite.
Similar Articles
Additional Information
  • R. J. Daverman
  • Affiliation: Department of Mathematics, University of Tennessee, Knoxville, Tennessee 37996-1300
  • Email:
  • Received by editor(s): May 24, 1997
  • Additional Notes: This research was supported in part by NSF Grant DMS-9401086.
  • Communicated by: Ralph Cohen
  • © Copyright 1999 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 127 (1999), 881-888
  • MSC (1991): Primary 55R65, 57N15, 57N10; Secondary 57S37, 57N55
  • DOI:
  • MathSciNet review: 1646311